| Model Number |
PCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).Lens not implanted.If explanted; give date: n/a (not applicable).Lens not implanted.Device evaluation: the product was not returned to the manufacturing site; therefore, the complaint issue reported was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Historical data analysis: a search of complaints revealed no additional investigation requests have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a pcb00 15.0 diopter intraocular lens (iol) was defective and was not implanted.There was no surgical intervention or patient injury reported.No further information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.